# SDR FDEA200903251037

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53612519200001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN DECK  FLOORBEAMS ARE CORRODED AT FRAME C-14; RBL 36.  REMOVED CORROSION IN REF TO SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-12-15.  REMOVED FLOORBEAM IAW SRM 51-72-10 PG 2.  DRILLED NEW SUPPORT IAW SRM 51-72-10 PG 2.  INSTALLED NEW FLOORBEAM SUPPORT IAW SRM 51-40-21& SRM 51-72-10 PG 2.
